MathSciNet Relay Station
MathSciNet bibliographic data
MR857949 (87i:57005) 57M25
Kanenobu, Taizo; Murakami, Hitoshi Two-bridge knots with unknotting number one. Proc. Amer. Math. Soc. 98 (1986), no. 3, 499–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement